# SDR HALA0800267

- Difficulty date: February 17, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 20,173 hours, 3,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT PACK TEMP EICAS MESSAGES AND PACK INOP LIGHT ILLUMINATED OPERATED NORMAL MASTER STBY SELECTED.  TS PER FIM 21 51 00 FIG 103 BIT OF LEFT PACK TEMP CONTROLLER FAULTS L RAM INLET DOOR.  DOOR ON BIT AND PREVIOUS FLIGHT VERIFY CHECKS OK SUBSEQUENT BITE HAS NO FAULTS OPERATED PACK FAULT DID NOT RETURN.
